# SDR AU960955

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Propeller: Mcauly 3FF32C501
- System (JASC): 3244 · Tire
- Part: Tyre
- Part number: 277K061
- Condition: Faulty
- Location: Lg Wheel/Brake S
- Component: Goodyear, 5003064
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR TYRE JAMMED IN WING CUTOUT PREVENTING LANDING GEAR FROM LOCKING IN THE `UP' POSITION - SUSPECT CAUSED BY OUTSIDE DIAMETER OF TYRE BEING TOO LARGE - TYRE WAS R1 (1ST RETREAD)
